# SDR DALA2022102006781

- Difficulty date: October 17, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737990ER
- Aircraft serial: 62779
- Aircraft time: 12,601 hours, 5,052 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2456651) DURING INSPECTION FOUND LIGHTNING STRIKE DAMAGE FOUND ON LEFT WING FORWARD SPAR RIVET. RIVET IS MARKED, LOCATED APPROX 9 RIVETS INBOARD OF WING STATION 180.00. REMOVED DISCREPANT FASTENER, COLD WORKED THE FASTENER HOLE PER 737-900ER SRM 51-40-09. REPAIRED HOLE TO FINAL DIMENSION PER 737-900ER SRM 57-20-01. INSTALLED FASTENER PER BOEING DRAWING 112A2001.
